SPDE in Hilbert space with locally monotone coefficients

Liu W, Röckner M (2010)
Journal of Functional Analysis 259(11): 2902-2922.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
The aim of this paper is to extend the usual framework of SPDE with monotone coefficients to include a large class of cases with merely locally monotone coefficients. This new framework is conceptually not more involved than the classical one, but includes many more fundamental examples not included previously. Thus our main result can be applied to various types of SPDEs such as stochastic reaction-diffusion equations, stochastic Burgers type equation, stochastic 2-D Navier-Stokes equation, stochastic p-Laplace equation and stochastic porous media equation with non-monotone perturbations. (C) 2010 Elsevier Inc. All rights reserved.
Stichworte
Stochastic evolution equation; Coercivity; Navier-Stokes equation; Variational approach; Locally monotone
Erscheinungsjahr
2010
Zeitschriftentitel
Journal of Functional Analysis
Band
259
Ausgabe
11
Seite(n)
2902-2922
ISSN
0022-1236
Page URI
https://pub.uni-bielefeld.de/record/1793861

Zitieren

Liu W, Röckner M. SPDE in Hilbert space with locally monotone coefficients. Journal of Functional Analysis. 2010;259(11):2902-2922.
Liu, W., & Röckner, M. (2010). SPDE in Hilbert space with locally monotone coefficients. Journal of Functional Analysis, 259(11), 2902-2922. doi:10.1016/j.jfa.2010.05.012
Liu, W., and Röckner, M. (2010). SPDE in Hilbert space with locally monotone coefficients. Journal of Functional Analysis 259, 2902-2922.
Liu, W., & Röckner, M., 2010. SPDE in Hilbert space with locally monotone coefficients. Journal of Functional Analysis, 259(11), p 2902-2922.
W. Liu and M. Röckner, “SPDE in Hilbert space with locally monotone coefficients”, Journal of Functional Analysis, vol. 259, 2010, pp. 2902-2922.
Liu, W., Röckner, M.: SPDE in Hilbert space with locally monotone coefficients. Journal of Functional Analysis. 259, 2902-2922 (2010).
Liu, Wei, and Röckner, Michael. “SPDE in Hilbert space with locally monotone coefficients”. Journal of Functional Analysis 259.11 (2010): 2902-2922.